Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Coughing out liquid forming in nose, x-ray and CT scan clear. Taking Ranbaxy and Cetrizine. Need help

User rating for this question
Very Good
Answered by

Pediatrician, Infectious Diseases
Practicing since : 2005
Answered : 1528 Questions
i got a problem in my nose liquid forms in my nose on regular basis and it gets in to throat and i have to cough it out and same thing happens in every few seconds even in night also i have to get up and cough it out. i have consulted doctors and ent specialists they say it allergy but why its happening they not able to tell me and now i taking homeopathic medicine after seeing my x-ray report & even in ct scan its not showing anything says all sinus forms are clear. hey says that we have to increase ur immunity so that u can be safe from infections.please help me out. from today i have started taking ranbaxy azax 500 and cetrizine both in a day
Posted Thu, 23 Aug 2012 in Infections
Answered by Dr. Hema Yadav 1 hour later
Thanks for posting your query.
Yes your symptoms are suggestive of allergic rhinitis .
It is a condition which can occur in anyone at any age when exposed to any allergen like dust , smoke , paints , pollen , animal/bird hairs , house mites or certain foods etc.
In allergic people more mucus (Liquid ) is produced from the linings of nose , throat sinuses ( upper respiratory system ) and it is irritating and needs to be coughed out.
Sometimes it may even cause swelling of the nasal passages and further difficulty in breathing. The best treatment for allergy is finding and avoiding the allergen.
Other symptomatic treatment includes steroid nasal sprays , oral antihistamine like cetrizine or antiallergic medications like monteleukast .
Antibiotics like azithromycin ( Azax) might not be required every time and should be taken only if your doctor suspects infection in addition to allergy.
Though Ayurvedic and homeopathic medicines also are useful in building immunity I would advise you to stick to one faculty to avoid excessive sideffects.
If you wish to continue allopathic treatment it is advisable to consult a immunologist or chest physician specializing in allergies.
If you are taking homeopathic medicines consult a MD homeopath and follow his advise .
Don't take both types of treatment together without your doctors advice.
Please understand that this treatment can take long time even months so be patient.
Meanwhile try to lead a healthy lifestyle including yoga( breathing exercises ) in your daily schedule . Drink plenty of water and eat nutritious food .
Hope I have answered your query.
I'll be available for any follow up queries.
Kindly accept my answer if you have no further queries.
Wishing you a speedy recovery.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor